MathSciNet Relay Station
MathSciNet bibliographic data
MR65807 46.3X
Aronszajn, N.; Smith, K. T. Invariant subspaces of completely continuous operators. Ann. of Math. (2) 60, (1954). 345–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement